# SDR 95ZZZX3208

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66770
- Make and model: Cessna 150M
- Aircraft serial: 15076264
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: SHARC7
- Condition: Ruptured
- Location: Elt Case
- Component: Leigh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FOUND ELT CASE HAD RUPTURED VIOLENTLY DESTROYING ELT, BATTERIES HAD NOT RUPTURED. THERE WAS NO CORROSION ON AIRFRAME.  ELT HAD BEEN OVERHAULED IN 1992, BATTERIES WERE 2 YEARS OLD.  THIS IS SECOND SHARC 7 ELT FOUND IN THIS CONDITION IN 2 YEARS.
